Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 101 | ISSUE 5 | PAGE 390
Oscillations of magnetoresistance in a clean hollow cylinder with fluctuating radius
Abstract
We consider magnetic oscillations of resistivity of a clean (mean free path l\gg R) hollow cylinder with fluctuating (with an amplitude of fluctuations \Delta R\ll\overline{R}) radius R, threaded by magnetic flux Φ. We demonstrate, that for weak fluctuations (\Delta R\ll p_{\text{F}}^{-1}) the oscillations have a standard period 0, characteristic for oscillations in a clean system, while for \Delta R\gg p_{\text{F}}^{-1} they become Φ0-periodic, which was expected only for dirty systems with l\ll R. The work is motivated by observation of predominantly Φ0-periodic magnetic oscillations in very clean Bismuth wires.